An engineer with a creative side.

FDA MedWatch News

MedWatch Safety Alerts RSS Feed


Roque Plast S.A. de C.V. Issues Voluntary Nationwide Recall of Command Brands Gel AntiBac Instant Hand Sanitizer Lots 200371-12, 200371OH-05, 170420OH-06, 170420OH-8 Due to Potential Presence of Methanol (Wood Alcohol)

FDA
Roque Plast S.A. de C.V. is voluntarily recalling lots 200371-12, 200371OH-05, 170420OH-06, 170420OH-8 manufactured by Roque Plast S.A. de C.V. of Command Brands Gel AntiBac Instant Hand Sanitizer to the consumer level. This recall has been initiated due purported potential presence of methanol indi

LABORATORIOS JALOMA S.A. de C.V. Issues Voluntary Recall of the Jaloma Antiseptic Hand Sanitizer Due to the Potential Presence of Undeclared Methanol

FDA
LABORATORIOS JALOMA S.A. de C.V. is voluntarily recalling all lots and all bottle sizes of the Jaloma Antiseptic Hand Sanitizer, Ethyl Alcohol 62% With vitamin E to the consumer level. This recall has been initiated because FDA sampled the 500 mL product and found it to be contaminated with undeclar

Albek de Mexico S.A. de C.V. Issues Voluntary Nationwide Recall of All Hand Sanitizers Within Expiry Due to Potential Presence of Methanol (Wood Alcohol)

FDA
Albek de Mexico S.A. de C.V is voluntarily recalling all lots and all brands of hand sanitizer currently in US distribution to the consumer level. This recall is being initiated out of an abundance of caution due to detection of methanol in hand sanitizer samples manufactured by Albek when product

2020 Safety Communications

FDA
The FDA posts Medical Device Safety Communications to describe the FDA's current analysis of an issue and contain specific regulatory approaches and clinical recommendations for patient management.

Risk of loss of coordination during water-related activities in Parkinson’s Patients with Deep Brain Stimulators: FDA Safety Communication

FDA
The FDA has received several reports of patients with deep brain stimulators for Parkinson’s Disease experiencing loss of coordination during water-related activities requiring coordinated movements (e.g. swimming). Patients should exercise caution when bathing.






Feed aggregation powered by Syndicate Press.